# SDR ASAA2018082165867

- Difficulty date: July 26, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A56901
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BS 312 FLOORBEAM LBL 10 TO 20 HAD CORROSION ON THE UPPER HORIZONTAL FLANGE.  ACFT GROUNDED.  REPAIRED THE FLOORBEAM IAW EA 800-53EA-20655, AND SRM 53-10-51-2R-12, REPAIR 12.
